# SDR R61A201511240876

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N443YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000447
- Aircraft time: 2,108 hours, 1,585 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE LAV SMOKE DETECTOR WENT OFF.  CREW CONFIRMED PAX SET IT OFF WITH AN E-CIG.   AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED ACFT IAW AMM AND NO SMOKE WAS FOUND.  ACFT IS GOOD FOR SERVICE.
